T Nation

Weird Testosterone Injection Pain?

Hi guys, just wanted an opinion on my post injection pain to see if it’s natural. So a bit of background - I’m 10 weeks into my cycle and had my shot last Thursday into the glute (used same size needle and oil as previous 9 weeks and injected at upper outer quadrant). No significant pain on Thursday or Friday but I trained legs on Saturday morning and started noticing soreness around my injection site which became extremely tender after the workout. A day later it feels like someone had just punched me at the injection site. Usually I feel some post injection pain / discomfort but not to this extent and usually it’s the day after and dissipates quickly.

Is this normal? There’s no redness or hot to touch. It feels stiff and tender when I rub it.

Thanks!

It can happen even with good gear. Self injecting the glutes can be tricky, with all the twisting you can aggravate the site, causing bruising etc.

What gauge needle are you using?

I’m using 23 g 1 inch needles. The pain has subsided significantly so most likely just site irritation.